# SDR QMLA2013061113078

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N65UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0465
- Aircraft time: 1,857 hours, 8,765 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2001105
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: AA
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE PILOT NOTICED DURING CRUISE FLIGHT THAT THE HELICOPTER DEVELOPED AN UNUSUAL VIBRATION.  IMMEDIATELY DIVERTED TO THE CLOSEST AIRPORT.   FOUND THE LT AFT MAIN ROTOR GEARBOX MOUNT WAS UNSERVICEABLE DUE TO GLYCOL BEING RELEASED FROM THE BELLOWS.  MOUNT WAS REPLACED AND THE ACFT HAS BEEN RETURNED TO SERVICE WITH NO ADDITIONAL DISCREPANCIES.
